# SDR QXEA200601237

- Difficulty date: May 1, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 THE AFT SIDES OF THE LEFT HAND OUT BOARD SLAT IS GOUGED ON THE INBOARD AND OUTBOARD SIDES OF THE INBOARD TRACK.  REPAIRED IAW SRM 51-12-00 AND SRM 57-42-01.
